Biblioteca de la Universidad Complutense de Madrid

Algebraic theory of dicritical divisors

Impacto

Luengo Velasco, Ignacio y Abhyankar , Shreeram S. (2011) Algebraic theory of dicritical divisors. American Journal of Mathematics , 133 (6). pp. 1713-1732. ISSN 0002-9327

[img] PDF
Restringido a Sólo personal autorizado del repositorio hasta 31 Diciembre 2020.

941kB

URL Oficial: http://muse.jhu.edu/journals/ajm/summary/v133/133.6.abhyankar.html




Resumen

The topological theory of dicritical divisors is algebracized which makes it valid for nonzero characteristic as well as mixed characteristic.


Tipo de documento:Artículo
Palabras clave:Jacobian Conjecture; Thoughts
Materias:Ciencias > Matemáticas > Geometría diferencial
Código ID:16483
Referencias:

S. S. Abhyankar, On the valuations centered in a local domain, Amer. J. Math. 78 (1956), 321–348.

S. S. Abhyankar, Ramification Theoretic Methods in Algebraic Geometry, Ann. of Math. Stud., no. 43, Princeton University Press, Princeton, NJ, 1959.

S. S. Abhyankar, Resolution of Singularities of Embedded Algebraic Surfaces, Pure Appl. Math., vol. 24, Academic Press, New York, 1966.

S. S. Abhyankar, Inversion and invariance of characteristic pairs, Amer. J. Math. 89 (1967), 363–372.

S. S. Abhyankar, Historical ramblings in algebraic geometry and related algebra, Amer. Math. Monthly 83 (1976), no. 6, 409–448.

S. S. Abhyankar, Lectures on Expansion Techniques in Algebraic Geometry, Tata Institute of Fundamental Research Lectures on Mathematics and Physics, vol. 57, Tata Institute of Fundamental Research, Bombay, 1977.

S. S. Abhyankar, On the semigroup of a meromorphic curve. I, Proceedings of the International Symposium on Algebraic Geometry (Kyoto Univ., Kyoto, 1977) (Tokyo), Kinokuniya Book Store, 1978, pp. 249–414.

S. S. Abhyankar, Quasirational singularities, Amer. J. Math. 101 (1979), no. 2, 267–300.

S. S. Abhyankar, Algebraic Geometry for Scientists and Engineers, Math. Surveys Monogr., vol. 35, American Mathematical Society, Providence, RI, 1990.

S. S. Abhyankar, Some remarks on the Jacobian question, Proc. Indian Acad. Sci. Math. Sci. 104 (1994), no. 3, 515–542.

S. S. Abhyankar, Resolution of Singularities of Embedded Algebraic Surfaces, 2nd ed., Springer Monogr. Math., Springer-Verlag, Berlin, 1998.

S. S. Abhyankar, Lectures on Algebra. Vol. I, World Scientific Publishing, Hackensack, NJ, 2006.

S. S. Abhyankar, Some thoughts on the Jacobian conjecture. I, J. Algebra 319 (2008), no. 2, 493–548.

S. S. Abhyankar, Some thoughts on the Jacobian conjecture. II, J. Algebra 319 (2008), no. 3, 1154–1248.

S. S. Abhyankar, Some thoughts on the Jacobian conjecture. III, J. Algebra 320 (2008), no. 7, 2720–2826.

S. S. Abhyankar, Inversion and invariance of characteristic terms: Part I, The Legacy of Alladi Ramakrishnan in the Mathematical Sciences, Springer-Verlag, New York, 2010, pp. 93–168.

E. Artal-Bartolo, Une démonstration géométrique du théorème d'Abhyankar-Moh, J. Reine Angew. Math. 464 (1995), 97–108.

Depositado:21 Sep 2012 08:05
Última Modificación:07 Feb 2014 09:30

Sólo personal del repositorio: página de control del artículo